Exponential Stability of Linear Systems under a Class of Unbounded Perturbations
Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 32845
Exponential Stability of Linear Systems under a Class of Unbounded Perturbations

Authors: Safae El Alaoui, Mohamed Ouzahra

Abstract:

In this work, we investigate the exponential stability of a linear system described by x˙ (t) = Ax(t) − ρBx(t). Here, A generates a semigroup S(t) on a Hilbert space, the operator B is supposed to be of Desch-Schappacher type, which makes the investigation more interesting in many applications. The case of Miyadera-Voigt perturbations is also considered. Sufficient conditions are formulated in terms of admissibility and observability inequalities and the approach is based on some energy estimates. Finally, the obtained results are applied to prove the uniform exponential stabilization of bilinear partial differential equations.

Keywords: Exponential stabilization, unbounded operator, Desch-Schappacher, Miyadera-Voigt operator.

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 298

References:


[1] Adler, M., Bombieri, M., & Engel, K. J. (2014). On Perturbations of Generators of-Semigroups. In Abstract and Applied Analysis (Vol. 2014). Hindawi.
[2] Ammari, K., El Alaoui, S., & Ouzahra, M. (2021). Feedback stabilization of linear and bilinear unbounded systems in Banach space. Systems & Control Letters, 155, 104987.
[3] Bacciotti, A. (1990). Constant feedback stabilizability of bilinear systems. In Realization and Modelling in System Theory (pp. 357-367). Birkh¨auser Boston.
[4] Barbu, V., & Korman, P. (1993). Analysis and control of nonlinear infinite dimensional systems (Vol. 190, pp. x+-476). Boston: Academic Press.
[5] Benaddi, A., & Rao, B. (2000). Energy decay rate of wave equations with indefinite damping. Journal of Differential Equations, 161(2), 337-357.
[6] Berrahmoune, L. (2009). A note on admissibility for unbounded bilinear control systems. Bulletin of the Belgian Mathematical Society-Simon Stevin, 16(2), 193-204.
[7] Desch, W., & Schappacher, W. (1989). Some generation results for pertubed semigroup, Semigroup Theory and Applications (Cl´emnet, Invernizzi, Mitidieri, and Vrabie, eds.). Lect. Notes Pure Appl. Math, 116, 125-152.
[8] Nagel, R., & Sinestrari, E. (1993). Inhomogeneous Volterra integrodifferential equations for Hille-Yosida operators. Lecture Notes in Pure and Applied Mathematics, 51-51.
[9] Engel, K. J., & Nagel, R. (2001, June). One-parameter semigroups for linear evolution equations. In Semigroup forum (Vol. 63, No. 2). Springer-Verlag.
[10] G. Greiner, Perturbing the boundary conditions of a generator, Houston Journal of Mathematics, 13 (1987), 213–229.
[11] Hadd, S., Manzo, R., & Rhandi, A. (2015). Unbounded perturbations of the generator domain. Discrete & Continuous Dynamical Systems-A, 35(2), 703.
[12] Liu, K., Liu, Z., & Rao, B. (2001). Exponential stability of an abstract nondissipative linear system. SIAM journal on control and optimization, 40(1), 149-165.
[13] Miyadera, I. (1966). On perturbation theory for semi-groups of operators. Tohoku Mathematical Journal, Second Series, 18(3), 299-310.
[14] Ouzahra, M. (2017). Exponential stability of nondissipative linear system in Banach space and application to unbounded bilinear systems. Systems & Control Letters, 109, 53-62.
[15] Van Neerven, J. (1992). The adjoint semigroup. In The Adjoint of a Semigroup of Linear Operators (pp. 1-18). Springer, Berlin, Heidelberg.